| Model Number |
KEEL GLENOID TRIAL, LARGE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 02/25/2025, it was reported by a sales representative via (b)(4) that an ar-9219 large keel glenoid trial was cut in the center, and spd is deeming it part unusable moving forward.The case carried on and was completed successfully.Instruments will be sent back for evaluation.These are not single use devices.Instruments are consigned inventory.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an unpackaged ar-9219, with batch number 0086, revealed signs of wear on both the anterior and posterior sides: surface damage, cracks and chips.Therefore, arthrex was able to deduce the most likely cause of the complaint as a wear-and-tear issue.The device will inevitably sustain damage over time due to continuous mechanical forces applied to it.